# SDR HEEA083182

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Dowel Pin
- Condition: Oversized
- Location: Gearbox Case
- Component: Case
- Component part number: 206040425127
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OVERSIZE DOWEL PIN INSTALLED IN TAIL ROTOR GEARBOX CASE AND THE EXPOSED PORTION WAS NOT MACHINED DOWN.
